# SDR DALA2025042203118

- Difficulty date: April 19, 2025
- Submitted: April 22, 2025
- Operation: Air carrier
- Aircraft: N868DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31978
- Aircraft time: 27,270 hours, 10,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(LOG 71180986) EMERGENCY EXIT LIGHT AT SEAT ROW 30ABC IN OVERHEAD BIN BULLNOSE IS INOP. R/R BATTERY PACK AT ROW 29ABC PER B737 AMM 33-51. CHECKS GOOD.
